Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.

A Note on Matrices with Positive Definite Real Part

David London
Proceedings of the American Mathematical Society
Vol. 82, No. 3 (Jul., 1981), pp. 322-324
DOI: 10.2307/2043932
Stable URL: http://www.jstor.org/stable/2043932
Page Count: 3
  • Read Online (Free)
  • Download ($30.00)
  • Subscribe ($19.50)
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
A Note on Matrices with Positive Definite Real Part
Preview not available

Abstract

A lemma characterizing complex matrices with positive definite real part is given. It is shown that many results concerning such matrices are straightforward consequences of this lemma.

Page Thumbnails

  • Thumbnail: Page 
322
    322
  • Thumbnail: Page 
323
    323
  • Thumbnail: Page 
324
    324